A short proof of a theorem on compositions of d.c. mappings
Author: Libor Veselý
Journal: Proc. Amer. Math. Soc. 101 (1987), 685-686
MSC: Primary 26B25; Secondary 47H99
MathSciNet review: 911033
Abstract: In this note, there is presented an essentially shorter proof of the theorem that a composition of d.c. mappings is locally d.c., proved for finite dimensions by P. Hartman in 1959.
-  Philip Hartman, On functions representable as a difference of convex functions, Pacific J. Math. 9 (1959), 707–713. MR 0110773
-  A. Wayne Roberts and Dale E. Varberg, Convex functions, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1973. Pure and Applied Mathematics, Vol. 57. MR 0442824